# SDR 96ZZZX2682

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Rusted
- Location: Lt Ws Xrs 22.750
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT WING UPPER SKIN HAS BARE METAL AND RUSTED FASTENERS AT CTR SPAR AND XRS 22.750.  REPAIRED UPPER SKIN IAW E.O. NR 961ALE.005D-4.
